MAUDE Adverse Event Report: DEPUY SPINE INC TORQUE DRIVER HANDLE; MISC. ORTHO SURGICAL INSTR.   

DEPUY SPINE INC TORQUE DRIVER HANDLE; MISC. ORTHO SURGICAL INSTR.   
Model Number 288900050
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date the torque handle was tested multiple times and each time it showed that it was out of tolerance.There was no patient involvement.This report is for one torque driver handle.This is report 1 of 1 for (b)(4).

Brand Name
TORQUE DRIVER HANDLE
Common Device Name
MISC. ORTHO SURGICAL INSTR.   
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9834909
Report Number1526439-2020-00720
Device Sequence Number3068549
Product Code LXH
UDI-Device Identifier10705034222868
UDI-Public(01)10705034222868
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2005
Device Model Number288900050
Device Catalogue Number288900050
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/16/2020
Patient Sequence Number1